Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Was on depo, developed a patch on scalp which turned out to be alopecia, stopped, thick, high discharge. Is this normal?

Hi i was on depo since july 2012 to jan dr suggested i stop depo because i developed a patch on my scalp which turned out to be next shot was due march 2013 and i didnt get now experiencing a higher quantity in my discharge a thick white substance no smell or irratation.just the feeling of being this normal?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi, it may be common with some people, to get white discharge after the with drawl of the harmones. after some time when the body is accostomed for the natural harmones, you may get relieved of the leucorrhea.
Other causes of physiological leucorrhea may be anemia.
I advise to my patients with such symptoms an antibiotic, to prevent secondary infection. and hematinics to build up blood. Thank you.
Answered: Thu, 27 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor